MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CV-25703-E
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the central venous catheter (cvc) dilator tip was defective.During insertion, it was difficult to cannulate the vein".Another device was used.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The complaint of damaged dilator tip was able to be confirmed by the photo; however, a complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The ifu also states, "use tissue dilator to enlarge tissue tract to the vein as required.Follow the angle of the guidewire slowly through the skin".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7FR X 20CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24662102
Report Number3006425876-2026-00328
Device Sequence Number13068006
Product Code FOZ
UDI-Device Identifier10801902029390
UDI-Public(01)10801902029390(11)250429(17)270327(10)71F25D0807(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCV-25703-E
Device Lot Number71F25D0807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age49 YR
Patient SexFemale